Advertisement

Asymptotic behaviors of a two prey one predator model with cooperation among the prey species in a stochastic environment

  • Soumen KunduEmail author
  • Sarit Maitra
Original Research
  • 22 Downloads

Abstract

In this paper, a two prey and one predator model with logistic growth in prey species have been considered in presence of stochastic perturbation. The cooperation among the preys against predation is assumed. Necessary conditions for asymptotic behavior around the equilibrium points of its deterministic system with and without stochasticity have been discussed. Finally, to illustrate the analytical results, numerical simulations have been performed.

Keywords

Predator–prey model Boundedness Global asymptotic stability Ito’s formula Stationary distribution Ergodicity 

Mathematics Subject Classification

37A30 37A50 92B05 

Notes

Acknowledgements

We thank the anonymous referee for valuable suggestions to improve the article. Soumen Kundu thankful to DST, New Delhi, India, for its financial support under INSPIRE fellowship, without which this research would not have been possible.

References

  1. 1.
    Saha, T., Bandyopadhyay, M.: Dynamical analysis of a delayed ratio-dependent prey–predator model within fluctuating environment. Appl. Math. Comput. 196, 458–478 (2008)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Freedman, H.I.: Deterministic Mathematical Models in Population Ecology. Marcel Dekker, New York (1980)zbMATHGoogle Scholar
  3. 3.
    Chunya, J., Jiang, D., Shi, N.: Analysis of a predator–prey model with modified Leslie–Gower and Holling type II scheme with stochastic perturbation. J. Math. Anal. Appl. 359, 482–498 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Deka, B.D., Patra, A., Tushar, J., Dubey, B.: Stability and Hopf-bifurcation in a general Gauss type two prey and one predator system. Appl. Math. Model. 40, 5793–5818 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Zuxiong, L., Chen, L., Huang, J.: Permanence and periodicity of a delayed ratio-dependent predator–prey model with Holling type functional response and stage structure. J. Comput. Appl. Math. 233, 173–187 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Nindjin, A.F., Aziz-Alaoui, M.A.: Persistence and global stability in a delayed Leslie–Gower type three species food chain. J. Math. Anal. Appl. 340, 340–357 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Yang, R., Zhang, C.: Dynamics in a diffusive modified Leslie–Gower predator–prey model with time delay and prey harvesting. Nonlinear Dyn. 87, 863–878 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kot, M.: Elements of Mathematical Ecology. Cambridge University Press, New York (2001)CrossRefzbMATHGoogle Scholar
  9. 9.
    Fan, M., Kuang, Y.: Dynamics of a nonautonomous predator–prey system with the Beddington–De Angelis functional response. J. Math. Anal. Appl. 295(1), 15–39 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Wei, F., Fu, Q.: Hopf bifurcation and stability for predator–prey systems with Beddington–DeAngelis type functional response and stage structure for prey incorporating refuge. Appl. Math. Model. 40(1), 126–134 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Kazarinoffa, N.D., Driessche, P.V.: A model predator–prey system with functional response. Math. Biosci. 39, 125–134 (1978)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Gakkhar, S., Gupta, K.: A three species dynamical system involving prey–predation, competition and commensalism. Appl. Math. Comput. 273, 54–67 (2016)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Zhang, Q., Jiang, D., Liu, Z., O’Regan, D.: The long time behavior of a predator–prey model with disease in the prey by stochastic perturbation. Appl. Math. Comput. 245, 305–320 (2014)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Zhang, Y., Zhang, Q.: Dynamic behavior in a delayed stage-structure population model with stochastic fluctuation and harvesting. Nonlinear Dyn. 66, 231–245 (2011)CrossRefzbMATHGoogle Scholar
  15. 15.
    Murray, J.D.: Mathematical Biology, vol. 1. Springer, Berlin (2003)zbMATHGoogle Scholar
  16. 16.
    May, R.M.: Stability and Complexity in model Ecosystem. Princeton University Press, Princeton (2001)Google Scholar
  17. 17.
    Bandyopadhyay, M., Chattopadhyay, J.: Ratio-dependent predator–prey model: effect of environmental fluctuation and stability. Nonlinearity 18, 913–936 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Hasminskii, R.Z.: Stochastic Stability of Differential Equations. Sijthoff & Noordhoff, Alphen aan den Rijn (1980)CrossRefGoogle Scholar
  19. 19.
    Abrams, P.A., Ginzburg, L.R.: The nature of predation: prey dependent, ratio dependent or neither? Trends Ecol. Evol. 15, 337–341 (2000)CrossRefGoogle Scholar
  20. 20.
    Elettreby, M.F.: Two prey one predator model. Chaos Solitons Fractals 39, 2018–2027 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Ma, J., Zhang, Q., Gao, Q.: Stability of a three species symbiosis model with delays. Nonlinear Dyn. 67, 567–572 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Goh, B.: Stability in models of mutualism. Am. Nat. 113(2), 261–275 (1979)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Liu, M., Bai, C.: Optimal harvesting of a stochastic mutualism model with levy jumps. Appl. Math. Comput. 276, 301–309 (2016)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Begon, M., Harper, J.L., Townsend, C.R.: Ecology, Individuals, Populations and Communities. Blackwell Scientific Publications, Oxford (1986)Google Scholar
  25. 25.
    Kundu, S., Maitra, S.: Dynamical behaviour of a delayed three species predator–prey model with cooperation among the prey species. Nonlinear Dyn. 92, 627–643 (2018)CrossRefzbMATHGoogle Scholar
  26. 26.
    Janzen, D.: The natural history of mutualisms. In: The Biology of Mutualism: Ecology and Evolution, pp. 40–99 (1985)Google Scholar
  27. 27.
    Morin, P.J.: Community Ecology. Wiley, New York (2009)Google Scholar
  28. 28.
    He, X.Z., Gopalsamy, K.: Persistence, attractivity, and delay in facultative mutualism. J. Math. Anal. Appl. 215(1), 154–173 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Kundu, S., Maitra, S., Banerjee, G.: Qualitative analysis for a delayed three species predator–prey model in presence of cooperation among preys. Far East J. Math. Sci. 102(5), 865–899 (2017)zbMATHGoogle Scholar
  30. 30.
    Arditi, R., Ginzburg, L.R.: Coupling in prey predator dynamics: ratio-dependence. J. Theor. Biol. 139, 311–326 (1989)CrossRefGoogle Scholar
  31. 31.
    Liu, Q.: Analysis of a stochastic non-autonomous food-limited Lotka–Volterra cooperative model. Appl. Math. Comput. 254, 1–8 (2015)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Mao, X., Sabanis, S.: Numerical solutions of stochastic differential delay equations under local Lipschitz condition. J. Comput. Appl. Math. 151, 215–227 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997)zbMATHGoogle Scholar
  34. 34.
    Arnold, L.: Stochastic Differential Equations: Theory and Applications. Wiley, New York (1972)Google Scholar
  35. 35.
    Ji, C., Jiang, D., Yanga, Q., Shi, N.: Dynamics of a multigroup SIR epidemic model with stochastic perturbation. Automatica 48, 121–131 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Higham, D.J.: An algorithm introduction to numerical simulation of stochastic differential equation. SIAM Rev. 43, 525–546 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Li, X., Mao, X.: Population dynamical behavior of non-autonomous Lotka–Volterra competitive system with random perturbation. Discrete Contin. Dyn. Syst. A 24, 523–545 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2019

Authors and Affiliations

  1. 1.Department of MathematicsNational Institute of Technology DurgapurDurgapurIndia

Personalised recommendations